# SDR DALA2022102806981

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,964 hours, 15,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FWD ACCESS DOOR, ADVISORY MSG & ACCESS DOOR IND' L'T ON THE OVHD PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED PROX SENSOR S200. CHECKS GOOD. REF AMM 52- 71. (9172572)
